SALINITY TOLERANCE OF DIATOMS FROM THALASSIC HYPERSALINE ENVIRONMENTS
Article first published online: 7 JUL 2008
Journal of Phycology
Volume 36, Issue 6, pages 1021–1034, December 2000
How to Cite
Clavero, E., Hernández-Mariné, M., Grimalt, J. O. and Garcia-Pichel, F. (2000), SALINITY TOLERANCE OF DIATOMS FROM THALASSIC HYPERSALINE ENVIRONMENTS. Journal of Phycology, 36: 1021–1034. doi: 10.1046/j.1529-8817.2000.99177.x
- Issue published online: 7 JUL 2008
- Article first published online: 7 JUL 2008
- 1Received 17 September 2000. Accepted 6 September 2000.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!